Strong convergence of the discontinuous Galerkin scheme for the low regularity miscible displacement equations. Girault, V., Li, J., & Riviere, B. Numerical Methods for Partial Differential Equations, 33(2):489–513, 2017.
bibtex   
@Article{GiraultLiRiviereNMPDE,
  Title                    = {Strong convergence of the discontinuous Galerkin scheme for the low regularity miscible displacement equations},
  Author                   = {V. Girault and J. Li and B. Riviere},
  Journal                  = {Numerical Methods for Partial Differential Equations},
  Year                     = {2017},
  Number                   = {2},
  Pages                    = {489–513},
  Volume                   = {33},
  Keywords                 = {Miscible Displacement, Discontinuous Galerkin}
}

Downloads: 0